Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My first day as well, Very Nervous tiredman

Posted by galkeepinon on October 22, 2003, at 12:33:39

In reply to My first day as well, Very Nervous, posted by tiredman on October 22, 2003, at 11:22:23

I've experienced 'jittery' I was to go down to 5mg of Lex today,but I just called my doctor and I am to return to taking 10mg again, and I feel jittery all ready.
Maybe give the Lex a chance and hopefully it will pass for you~you might be pleasantly surprised!
I also take a benzo, maybe that's an option for you. If not, talk to your prescribing doctor and hopefully he/she can help you.
Hang in there:-)

> I'm very sensitive to medication and my p-doc started me on only 2.5 mg of Lexapro. I know this is far lower then the therapeutic dose but it has made me feel very "jittery". I'm afraid that I will not be able to take a full 10 mg dose. Have any of you experienced being jittery??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271889.html